MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ

APPLIED MEDICAL RESOURCES CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ
Model Number CFS22
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Lap.Sigmaresection - "disconnection / detachment of the seal (seal - cannula) during instrument-change".Patient status - "ok".
 
Additional Manufacturer Narrative
Additional information was requested from the customer and provided.Investigation summary: the complete incident products were not returned for evaluation; however two seal housing units were returned.Upon visual inspection of the two seal housing units, engineering found no signs of physical damage.Engineering tested the returned seal housing units by connecting them to sample cannulas of the same part number as the event cannula.The seal housing did not dislodge from the cannula when a pull-test was performed and engineering was unable to confirm the customer's experience.In the absence of the complete subject devices, it is difficult to determine the root cause of the incident.The remaining two products that were reported in this case were not returned for evaluation.In the absence of the subject devices, it is difficult to determine the root cause of the incident.All trocars are thoroughly inspected during the manufacturing process and a review of the manufacturing records indicates the lots associated with this event passed all manufacturing and quality inspections.Although the exact root cause of the incident could not be confirmed, the likely root cause may be due to the cannula latch tabs being undersized.Applied medical is researching process enhancements intended to minimize the potential for this type of incident to occur.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.Reference mdr: 2027111-2016-00447, 2027111-2016-00448, 2027111-2016-00449, 2027111-2016-00451.

Brand Name
CFS22, 12X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5707659
Report Number2027111-2016-00448
Device Sequence Number18888452
Product Code GCJ
UDI-Device Identifier00607915117740
UDI-Public(01)00607915117740(17)181130(30)01(10)1258214
Combination Product (Y/N)N
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2018
Device Model NumberCFS22
Device Catalogue Number101245301
Device Lot Number1258214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/08/2016
Supplement Report FDA Received Date10/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1